# SDR VQI2014F00037

- Difficulty date: December 11, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 4959
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D64433
- Condition: Missing
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLEARING RUNWAY, NOSE WHEEL BEGAN VIOLENT VIBRATION, LIMITED NOSE WHEEL STEERING CONTROL.  AIRCRAFT TOWED TO THE GATE.  ON ARRIVAL AT GATE, IT WAS NOTED APEX PIN AND NUT WERE MISSING.  ACCOMPLISHED OVERLOAD INSPECTION IAW AMM 05-51-22-601.  REPLACED UPPER AND LOWER TORQUE LINKS IAW AMM 32-21-27-401.  INSTALLED APEX PIN AND NUT IAW AMM 32-21-27-400-002, PERFORMED FUNCTION TEST OF NOSE WHEEL STEERING IAW AMM 32-51-00-720-001.  PERFORMED FULL FUNCTIONAL TEST OF NLG EXTENSION/RETRACTION.  OPS CHECK GOOD.
